# SDR FDEA201007072402

- Difficulty date: July 7, 2010
- Submitted: July 8, 2010
- Operation: Air carrier
- Aircraft: N930FD
- Make and model: Boeing 757-2Y0
- Aircraft serial: 25240
- Aircraft time: 57,415 hours, 17,967 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520792
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK REQUIRE REMOVE FOR FLOORBEAM REPLACEMENT STA 1180- 1240, LBL-  45.50. ( FOUND CORR- AFTER SEAT TRACK REMOVAL ). REMOVED CORR/ GOUGES AREA IAW SRM 51-10-02.  REMOVED SEAT TRACK, FOUND OUT OF LIMITS, IAW SRM 53-00-52 PAGE 102, DETAIL I.  RECEIVED NEW SEAT TRACK BAC 1520-792.  INSTALLED NEW SEAT TRACK , BETWEEN STA 1180- 1240, LBL- 45.50, IAW SRM 53-60-52,  AND SRM 51-40-02. CATEGORY "A", MAJOR REPAIR.
